# SDR DALA2021101806426

- Difficulty date: October 16, 2021
- Submitted: October 18, 2021
- Operation: Air carrier
- Aircraft: N822DX
- Make and model: Boeing 757-26D
- Aircraft serial: 33966
- Aircraft time: 46,748 hours, 21,932 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6822 EMERGENCY LIGHTS AT ROWS 27 TO 31 INOP. CORRECTIVE ACTION: T/S PER B757 WDM 33-51-22. FOUND POWER SUPPLY/CHARGER BAD. REMOVED AND REPLACED POWER SUPPLY PER B757 AMM 33-51-07. OPS CHECK GOOD. (7970328)
